MathSciNet Relay Station
MathSciNet bibliographic data
MR172177 (30 #2399) 52.10
Shephard, G. C. Approximation problems for convex polyhedra. Mathematika 11 1964 9–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement